# SDR SWAA2023050927768

- Difficulty date: April 14, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-27R WL150. MARKED<[01] CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-267R WL150 FOUND TO BE OUT OF LIMITS DUE TO CRACKS ARE NOT ALLOWED IAW SRM 53-00-03-1A-1 . CUT AND REMOVED THE DAMAGED PART OF STR 27R BETWEEN BS 500D +11 AND BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[02] CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-27R WL150 FOUND TO BE OUT OF LIMITS DUE TO CRACKS ARE NOT ALLOWED IAW SRM 53-00-03-1A-1 . CUT AND REMOVED THE DAMAGED PART OF STR 27R BETWEEN BS 500D +11 AND BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[08] FABRICATED -7 STRINGER SECTION 27R FROM MATERIA 7075T6#0.056' LOT# 1525203-1; -1 HAT SECTION CHANNEL FROM MATERIAL 7075T6#0.063' LOT# 1525260-1 LOCATED AND DRILLED REPAIR PARTS AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1; OK TO PRIMER[12] INSTALLED REPAIR PARTS; STRINGER SECTION 27R BS 500D+10 TO BS 540 AND HAT SECTION CHANNEL AT BS 500D+10 IAW SRM 53-00-03-2R-1 REPAIR 1;
